Publications (27)


  1. Szegő-type quadrature formulas

    Journal of Mathematical Analysis and Applications, Vol. 455, Núm. 1, pp. 592-605

  2. Orthogonal rational functions on the unit circle with prescribed poles not on the unit circle

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 13


  1. On a spectral theorem in paraorthogonality theory

    Pacific Journal of Mathematics, Vol. 280, Núm. 2, pp. 327-347


  1. Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 115-132

  2. Matrix methods for quadrature formulas on the unit circle. A survey

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 78-100

  3. A connection between Szego{combining double acute accent}-Lobatto and quasi Gauss-type quadrature formulas

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 133-143


  1. Sobre polinomios de Laurent ortogonales y fórmulas de cuadratura en la circunferencia unidad

    [San Cristobal de La Laguna] : Servicio de Publicaciones, Universidad de La Laguna, D.L. 2009

  2. Rational Szego quadratures associated with Chebyshev weight functions

    Mathematics of Computation, Vol. 78, Núm. 266, pp. 1031-1059

  3. Quadrature formulas associated with Rogers-Szego{double acute} polynomials

    Computers and Mathematics with Applications, Vol. 57, Núm. 2, pp. 308-323

  4. Orthogonal Laurent polynomials on the unit circle and snake-shaped matrix factorizations

    Journal of Approximation Theory, Vol. 161, Núm. 1, pp. 65-87

  5. An application of Szego{double acute} polynomials to the computation of certain weighted integrals on the real line

    Numerical Algorithms, Vol. 52, Núm. 3, pp. 273-293


  1. A matrix approach to the computation of quadrature formulas on the unit circle

    Applied Numerical Mathematics, Vol. 58, Núm. 3, pp. 296-318